# SDR CA110221007

- Difficulty date: February 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Comms System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT LOST ALL RADIO COMMUNICATION IN FLIGHT.  AN EMERGENCY WAS DECLARED.  CREW USED SEL-CAL TO COMMUNICATE WITH MAINTENANCE CONTROL AND MCC COMMUNICATED WITH TOWER FOR LANDING APPROVAL AND INSTRUCTION, ACFT LANDED SAFELY.  ROOT CAUSE WAS CONTAMINATION ON THE RCAU CONNECTOR DESCRIBED AS "SOME TYPE OF OIL" AND THE RCAU CONNECTOR WAS DAMAGED.  ALSO, THEY FOUND THE NR 2 VHF COMM ANTENNA GASKET STILL HAD THE PROTECTIVE PAPER INSTALLED.  RCAU CONNECTOR REPLACED.
